Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent UTIs after kidney removal. Tingling sensation due to non-closure of ureter. Further tests to be done?

My girlfriend had a duplicate kidney removed about 2 years ago. She frequently gets utis and has recently in the last month had 3. She gets antibiotics and issue goes way. Ten about 10-15 days later it occurs again. She notes this by noticing a tingling sensation beginning in her vagina wich quickly leads to pain and overall discomfort. Her URologist has thought it at be due to her ureter from the dupulcate kidney was not properly closed and has caused a breeding ground for bacteria.- thus evading to her uti. The problem is she does not always test positive for a uti. She will be following up with her urologist again soon but I was wondering if there might be some additional tests se shod ask to be done?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your urologist is right in suspecting infection arising in the ureter.
Usually any kind of abnormalities in renal physiology can cause frequent and reccurent urinary tract infection.
Urine test may be negative for microorganism since there is a minimum requiered level of bacteria's are needed for a positive result.
Urine results may not be correlated with the level of symptoms experienced and this is particularly true for women.
So she needs to take antibiotics when there is signs of UTI.
Also consult your urologist for further course of action.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor